# SDR COMA0260565

- Difficulty date: October 4, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 7,866 hours, 7,906 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1152B
- Condition: Failed
- Location: T/E Flap
- Part time: 3,476 hours, 3,501 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 30 DEGREES.  REPLACED THE RIGHT BRAKE POSITION UNIT.
